MathSciNet Relay Station
MathSciNet bibliographic data
MR2646103 65C30 (35R20 35R60 47D06 60J35)
Cox, Sonja; van Neerven, Jan Convergence rates of the splitting scheme for parabolic linear stochastic Cauchy problems. SIAM J. Numer. Anal. 48 (2010), no. 2, 428–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement